Autor(en)
Elliott, C.; French, D.; Milner, F.
Titel
A second order splitting method for the Cahn-Hilliard equation
Teil von
  • Numerische Mathematik, 1989, Vol.54(5), pp.575-590
Links zum Volltext
Quelle
Springer Science & Business Media B.V.
Beschreibungen
A semi-discrete finite element method requiring only continuous element is presented for the approximation of the solution of the evolutionary, fourth order in space, Cahn-Hilliard equation. Optimal order error bounds are derived in various norms for an implementation which uses mass lumping. The continuous problem has an energy based Lyapunov functional. It is proved that this property holds for the discrete problem.
Format
Sprache(n)
Englisch
Identifikator(en)
ISSN: 0029-599X
ISSN: 0945-3245
DOI: 10.1007/BF01396363
Links zum Inhalt
Schlagwörter
AMS(MOS): 65N30, CR: G1.8
Systemstelle
Signatur

Weiterführende Literatur

Empfehlungen zum selben Thema automatisch vorgeschlagen von bX
Die Universität der Informationsgesellschaft